# SDR AALA202405239952

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 36,747 hours, 15,201 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 4 ELEVATOR ON LEFTHAND HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE ARM END FITTING 4 LEFT HAND
